Követés
Adela Mihai
Adela Mihai
Departamentul de Matematica si Informatica, Universitatea Tehnica de Constructii Bucuresti
E-mail megerősítve itt: utcb.ro
Cím
Hivatkozott rá
Hivatkozott rá
Év
Chen inequalities for submanifolds of real space forms with a semi-symmetric metric connection
A Mihai, C Özgür
Taiwanese Journal of Mathematics 14 (4), 1465-1477, 2010
842010
Some inequalities on submanifolds in statistical manifolds of constant curvature
ME Aydin, A Mihai, I Mihai
Filomat 29 (3), 465-477, 2015
792015
Generalized Wintgen inequality for statistical submanifolds in statistical manifolds of constant curvature
ME Aydin, A Mihai, I Mihai
Bulletin of Mathematical Sciences 7, 155-166, 2017
532017
Chen inequalities for submanifolds of complex space forms and Sasakian space forms endowed with semi-symmetric metric connections
A Mihai, C Özgür
The Rocky Mountain Journal of Mathematics, 1653-1673, 2011
462011
Torse forming vector fields and exterior concurrent vector fields on Riemannian manifolds and applications
A Mihai, I Mihai
Journal of Geometry and Physics 73, 200-208, 2013
372013
Curvature invariants for statistical submanifolds of Hessian manifolds of constant Hessian curvature
A Mihai, I Mihai
Mathematics 6 (3), 44, 2018
362018
Warped product submanifolds in complex space forms
A Mihai
Acta Sci. Math. Szeged 20, 311-319, 2004
352004
A Chen first inequality for statistical submanifolds in Hessian manifolds of constant Hessian curvature
BY Chen, A Mihai, I Mihai
Results in Mathematics 74, 1-11, 2019
342019
Modern topics in submanifold theory
A Mihai
(No Title), 2006
342006
Chen inequalities for submanifolds of real space forms with a semi-symmetric non-metric connection
C Özgür, A Mihai
Canadian Mathematical Bulletin 55 (3), 611-622, 2012
262012
BY Chen inequalities for slant submanifolds in generalized complex space forms
A Mihai
Rad. Mat 12, 215-231, 2004
252004
Chen inequalities for statistical submanifolds of Kähler-like statistical manifolds
H Aytimur, M Kon, A Mihai, C Özgür, K Takano
Mathematics 7 (12), 1202, 2019
232019
Symmetry in complex contact geometry
DE Blair, A Mihai
The Rocky Mountain Journal of Mathematics, 451-465, 2012
222012
Geometric inequalities for purely real submanifolds in complex space forms
A Mihai
Results in Mathematics 55 (3-4), 457, 2009
202009
Warped product submanifolds in generalized complex space forms.
A Mihai
Acta Mathematica Academiae Paedagogicae Nyí regyháziensis. New Series …, 2005
202005
Applications of fractional calculus in equiaffine geometry: plane curves with fractional order
ME Aydin, A Mihai, A Yokus
Mathematical Methods in the Applied Sciences 44 (17), 13659-13669, 2021
192021
Classification of quasi-sum production functions with Allen determinants
ME Aydin, A Mihai
Filomat 29 (6), 1351-1359, 2015
182015
Translation hypersurfaces and Tzitzeica translation hypersurfaces of the Euclidean space
ME Aydin, A Mihai
Proc. Rom. Acad. Series A 16 (4), 477-483, 2015
172015
An inequality for totally real surfaces in complex space forms
A Mihai
Kragujevac Journal of Mathematics 26 (26), 83-88, 2004
172004
Warped product pointwise semi-slant submanifolds of Sasakian manifolds
I Mihai, S Uddin, A Mihai
Kragujevac Journal of Mathematics 45 (5), 721-738, 2021
152021
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20